×

zbMATH — the first resource for mathematics

The joint distributions of several important actuarial diagnostics in the classical risk model. (English) Zbl 1071.91027
For the risk process consisting of a compound Poisson part and a constant premium flow the authors derive the distribution and joint distribution of various associated variables. These include the surplus prior to ruin, the deficit at ruin, the maximum and minimum profit before ruin etc. These are sometimes called actuarial diagnostic variables, because they provide significant information and the overall risk process. If the individual claim distribution is exponential, explicit formulae are given. In the proof essential use of the strong Markov property is made. The paper is of the bare Theorem-proof type with practically no explanation or interpretation.

MSC:
91B30 Risk theory, insurance (MSC2010)
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dickson, D.C.M., On the distribution of the surplus prior to ruin, Insurance: mathematics and economics, 11, 191-207, (1992) · Zbl 0770.62090
[2] Dickson, D.C.M., 1993. On the distribution of the claim causing ruin. Insurance: Mathematics and Economics 12, 143-154. · Zbl 0783.62083
[3] Gerber, H.U., 1979. An Introduction to Mathematical Risk Theory, S. S. Heubner Foundation Monograph Series No. 8, Philadelphia. · Zbl 0431.62066
[4] Gerber, H.U., Shiu, E.S.W., 1997. The joint distribution of the time of ruin, the surplus immediately before ruin, and the deficit at ruin. Insurance: Mathematics and Economics 21, 129-137. · Zbl 0894.90047
[5] Gerber, H.U.; Goovaerts, M.J.; Kaas, R., On the probability and severity of ruin, Astin bulletin, 17, 151-163, (1987)
[6] Grandell, J., 1991. Aspects of Risk Theory. Springer, New York. · Zbl 0717.62100
[7] Picard, P., On some measures of the severity of ruin in the classical Poisson model, Insurance: mathematics and economics, 14, 107-115, (1994) · Zbl 0813.62093
[8] Revuz, D., Yor, M., 1991. Continuous Martingales and Brownian Motion. Springer, Berlin. · Zbl 0731.60002
[9] Wu, R., Zhang, C., Wang, G., 2002. About a joint distribution in the classical risk model. Journal of Applied Mathematics, in press (in Chinese).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.